MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1212/wnl.38.2.194

Медицинская библиотека · Neurology · 1988

Erythema multiforme and Stevens-Johnson syndrome in patients receiving cranial irradiation and phenytoin.

Delattre J Y, Safai B, Posner J B

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

In 15 months we encountered eight patients with intracranial tumors who developed erythema multiforme (EM) or erythema multiforme bullosa (Stevens-Johnson syndrome). All occurred shortly after use of phenytoin (DPH) and brain radiation therapy (WBRT). The clinical picture differed from the classic form of EM in that the erythema began on the scalp and spread to the extremities, progressing in three cases to extensive bullous formation. There were no cases of EM among patients who received either DPH or radiotherapy alone. The combination of DPH, WBRT, and tapering of steroids seems to predispose to EM. The pathogenesis of the disorder is probably immunologic. In the absence of seizures, anticonvulsants should not be given routinely to patients with brain tumors. When anticonvulsants are necessary in patients scheduled for WBRT, DPH may not be the drug of choice.

Для цитирования: Delattre J Y, Safai B, Posner J B. Erythema multiforme and Stevens-Johnson syndrome in patients receiving cranial irradiation and phenytoin.. Neurology. 1988. DOI: 10.1212/wnl.38.2.194.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.